MathSciNet Relay Station
MathSciNet bibliographic data
MR2741966 60F05 (60G10 60G15 60G60 62M10 62M15)
Avram, Florin; Leonenko, Nikolai; Sakhno, Ludmila On a Szegő type limit theorem, the Hölder-Young-Brascamp-Lieb inequality, and the asymptotic theory of integrals and quadratic forms of stationary fields. ESAIM Probab. Stat. 14 (2010), 210–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement